# SDR QXEA200801837

- Difficulty date: November 25, 2007
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,432 hours, 16,588 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK -  CORROSION AROUND FASTENER HOLE ON PANEL 524CT APPERATURE OUTBOARD END.  BLENDED OUT CORROSION, INSPECTED, REMAINED WITHIN LIMITS AND NO CRACKS NOTED.
